Advances in Applied Probability
- Adv. in Appl. Probab.
- Volume 46, Number 3 (2014), 746-765.
The optimal dividend problem in the dual model
We study de Finetti's optimal dividend problem, also known as the optimal harvesting problem, in the dual model. In this model, the firm value is affected both by continuous fluctuations and by upward directed jumps. We use a fixed point method to show that the solution of the optimal dividend problem with jumps can be obtained as the limit of a sequence of stochastic control problems for a diffusion. In each problem, the optimal dividend strategy is of barrier type, and the rate of convergence of the barrier and the corresponding value function is exponential.
Adv. in Appl. Probab. Volume 46, Number 3 (2014), 746-765.
First available in Project Euclid: 29 August 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 93E20: Optimal stochastic control
Secondary: 91G80: Financial applications of other theories (stochastic control, calculus of variations, PDE, SPDE, dynamical systems) 60G51: Processes with independent increments; Lévy processes
Ekström, Erik; Lu, Bing. The optimal dividend problem in the dual model. Adv. in Appl. Probab. 46 (2014), no. 3, 746--765. doi:10.1239/aap/1409319558. https://projecteuclid.org/euclid.aap/1409319558